# SDR VQIA2017080900035

- Difficulty date: January 20, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: L20335
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, A BURNING ODOR FROM FWD GALLEY OVEN.  MX INSPECTED AND DISCOVERED LT CABIN FAN FAULT ON ECAM AND SPLY CB X18 TRIPPED.  PERFORMED INSPECTION IAW TSM 055000810831 AND FOUND LT CABIN FAN INOP WHICH CAUSED A BURNING SMELL AT FWD GALLEY OVEN.  FWD GALLEY OPS CHECK GOOD AND OK FOR SERVICE.  LT CABIN FAN AMBER ON ECAM.  ITEM PLACED ON MEL 212101, MCC NOTIFIED.  THIS OPENS MDDR 42992.  MEL LIST UPDATED.  PLACARD INSTALLED. INOPERATIVE LT CABIN FAN CAUSED ODOR AT FWD GALLEY OVEN AS A RESULT, REF LP 1071134 ITEM NR.  FAN IS SCHEDULED TO BE REPLACED NEXT MX OPPORTUNITY.  NO FURTHER REPORTS OF ODOR WERE NOTED ON THE SUBSEQUENT FLIGHTS.
